Previous |  Up |  Next


Title: $C_4$-saturated graphs of minimum size (English)
Author: Tuza, Zsolt
Language: English
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 30
Issue: 2
Year: 1989
Pages: 161-167
Category: math
MSC: 05C35
MSC: 05C75
idZBL: Zbl 0719.05040
idMR: MR1046463
Date available: 2012-10-05T22:27:39Z
Last updated: 2012-10-06
Stable URL:


Files Size Format View
ActaCarolinae_030-1989-2_25.pdf 372.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo